Wednesday, October 10: Day 1 St. Gabriels Hall
• Registration & Reception:
  The Panelists, Government Officials and Sponsors: 10:00 AM – 4:30 PM
Introduction to Panelists and Newfoundland Music Showcase
  Marystown Hotel & Convention Centre: 7:30 – 1:30AM

Thursday, October 11: Day 2 St. Gabriels Hall
Growing Music in your Community
  (1.5 hrs): 10:30 – 12 PM
  PANELISTS: All Delegates
  MODERATORS: ACOA Representatives & Dept of Tourism, Culture, Industry    & Innovation Representatives
  SUBJECT: Government officials get to ask questions and gain insight      into how the showcase festival will effect the economy over years to    come.
  Lunch
The Way Forward: France-Burin Peninsula Connection
  (2 hrs) 1:00 – 3:00 PM
  PANELISTS: All Delegates
  MODERATOR: Evan Murray and Legendary Coasts Rep
  SUBJECT: Discussion on the possibilities of France and Canada working    together for Live At Heart 2019 and what that means for the EU and the
  Canadian funding parties. Meet INES.
Music Business World Tour
  (1 hour, 30 minutes) : 3:30 – 5:00PM
  Panelists: ALL DELEGATES
  Moderator: Evan Murray ACOA Representatives & Dept of Tourism,
  Culture, Industry & Innovation Representatives
  Subject: How does the music business work in different parts of the
  world?
Workshop: Unleash Your Creativity: Jeff Bova
  6:00 – 9:00 PM

Friday, October 12: Day 3 St. Gabriels Hall
Mental Health & Music Therapy: Healing Through Expression:
  (1.5 hrs) 11:00AM – 12:30
  PANELISTS: Jim Bonnell, Jeff Bova, Kyria Kilakos, Leah Capalle, Phil    Harrington
  MODERATOR: Wendy Morgan
  SUBJECT: Mental health affects us all. Let’s talk about it.
Lunch
Women In Music: Developing Equality at the Management Level:
  (1 hr) 1:00 – 2:00PM
  PANELISTS: Sandy Graham, Kyria Kilakos, Leah Capelle
  MODERATOR: Wendy Morgan
  SUBJECTS: Developing Equality at the Management level. A history of      gender roles, personal stories and experiences.
How To PR Your Band: Getting Your Name Out There:
  (1 .5 hrs) 2:30PM – 4:00PM
  PANELISTS: Robert Singerman, Peter Astedt, Franz Schuller,
  Phil Harrington, Sandy Graham, Marcus Russel & Sergio Noronha
  MODERATOR: Evan Murray
  SUBJECTS: How to get your band noticed. What labels are looking for.    What ways can you Brand your Band. Tips and Tricks of the business.
YouBloom/Masterclass: Phil Harrington
  (1.5 hrs): 4:30 – 6:00 PM
  SUBJECT: Phil speaks about the ever changing music world and how        technology and innovative ideas can help us come together easier with    more productivity
Zen Landers Acoustic Show at St. Gabriel’s Hall, Marystown 6:00 PM
Shakers Rock Show at Fortune Arena, Fortune 7:30 PM
The Captain’s Rock Show at Paddy’s Shed, Burin 9:00 PM
Tribe Hip-Hop Show at Club Beau Bois, Marystown 9:30 PM

Saturday, October 13: Day 4 St. Gabriels Hall
• Workshop: Songwriting PT 1 and PT 2: Jeff Bova:
  Part 1: 1:00 – 2:00PM
  Part 2: 2:15 – 4:00PM
Zen Landers Acoustic Show, Smuggler’s Cove, Burin 6:30 PM
The Shaker’s Rock Show, Paddy’s Shed, Burin 8:00 PM
The Captain’s Rock Show at Fortune Arena, Fortune 9:00 PM
The Tribe Hip Hop Show, Location TBA 9:30 PM